# SDR 03FDEA00137

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 65,419 hours, 26,177 cycles
- Engine: Ge CF6*
- System (JASC): 2450 · AC Power Distribution System
- Part: Clamp
- Part number: MS21919DG16
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RT PICKLE BARREL AREA, UNDER PANEL 264GA, FOUND NR 2 GENERATOR FEEDER CABLE WIRE (NR 2X2B0B (AL)) CHAFING AGAINST WORN CLAMP.  UPON FURTHER INSPECTION FOUND SMALL HOLE IN INSULATION AND WIRE STRANDS INSIDE, MELTED DOWN, LEAVING THE WIRE ALMOST HOLLOW AT THAT SECTION.  C/A:  SPLICED FEEDER 2X2B0B(AL)  IAW E.A. 8-2450-63125.  OK FOR SERVICE.
